MathSciNet Relay Station
MathSciNet bibliographic data
MR2796131 35Q35 (35A02 35D30 35L65 35R70 76S05)
Cordoba, Diego; Faraco, Daniel; Gancedo, Francisco Lack of uniqueness for weak solutions of the incompressible porous media equation. Arch. Ration. Mech. Anal. 200 (2011), no. 3, 725–746.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement